Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/52787
Title: An olympiad mathematical problem, proof without words and generalisation
Authors: Li, Lucia Ma
Plaza, Angel 
UNESCO Clasification: 120222 Series, sumabilidad
Issue Date: 2016
Journal: Mathematical Gazette 
URI: http://hdl.handle.net/10553/52787
ISSN: 0025-5572
DOI: 10.1017/mag.2016.126
Source: Mathematical Gazette [ISSN 0025-5572], v. 100 (549), p. 524-525
Appears in Collections:Artículos
Show full item record

Page view(s)

44
checked on Jun 6, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.